Lancaster EPrints

A very proper Heisenberg-Lie Banach *-algebra.

Laustsen, Niels Jakob (2012) A very proper Heisenberg-Lie Banach *-algebra. Positivity, 16 (1). pp. 67-79. ISSN 1385-1292

Full text not available from this repository.


For each pair of non-zero real numbers q_1 and q_2, Laustsen and Silvestrov have constructed a unital Banach *-algebra C_{q_1,q_2} which contains a universal normalized solution to the *-algebraic (q_1,q_2)-deformed Heisenberg-Lie commutation relations. We show that in the case where (q_1,q_2) = (1,-1) or (q_1,q_2) = (-1,1), this Banach *-algebra is very proper; that is, if M is a natural number and a_1,..., a_M are elements of either C_{1,-1} or C_{-1,1} such that a_1^*a_1 + a_2^*a_2 + ... + a_M^*a_M = 0, then necessarily a_1 = a_2 = ... = a_M = 0.

Item Type: Journal Article
Journal or Publication Title: Positivity
Additional Information: 2010 Mathematics Subject Classification: primary 46K10; secondary 43A20.
Uncontrolled Keywords: Heisenberg-Lie commutation relations ; Banach *-algebra ; very proper
Subjects: ?? qa ??
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 34845
Deposited By: Dr Niels Jakob Laustsen
Deposited On: 13 Dec 2010 16:11
Refereed?: Yes
Published?: Published
Last Modified: 19 Jun 2018 02:40
Identification Number:

Actions (login required)

View Item